# SDR DALA2018081405080

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 55,786 hours, 18,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Inoperative
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR SLIDE LIGHT INDICATION INOPERATIVE.  REMOVED AND REPLACED L4 GIRT BAR PROXIMITY SWITCH IAW AMM 25-60.
